# SDR OZCA20160917113

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Aircraft time: 43,508 hours, 43,231 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6224401001
- Part serial: 8001
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN AND COCKPIT BUT NO NOTICABLE INDICATION PROBLEM.   REMOVED AND REPLACED AIR DATA COMPUTER DUE TO HEAVY BURNED ODOR. ALSO REMOVED AND REPLACED MPU AND MFD AS PRECAUTION. COMPLIED WITH ALL OPS AND LEAK CHECKED. NO DEFECTS NOTED.
